Zur Linearität relativistischer Transformationen.

Walter Benz

Jahresbericht der Deutschen Mathematiker-Vereinigung (1967/68)

  • Volume: 70, page 100-108
  • ISSN: 0012-0456; 1869-7135

How to cite


Benz, Walter. "Zur Linearität relativistischer Transformationen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 70 (1967/68): 100-108. <http://eudml.org/doc/146563>.

author = {Benz, Walter},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {100-108},
title = {Zur Linearität relativistischer Transformationen.},
url = {http://eudml.org/doc/146563},
volume = {70},
year = {1967/68},

AU - Benz, Walter
TI - Zur Linearität relativistischer Transformationen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1967/68
VL - 70
SP - 100
EP - 108
UR - http://eudml.org/doc/146563
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.